On the compactness of the ¯-Neumann operator
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, p. 415-432
@article{AFST_2000_6_9_3_415_0,
     author = {Hefer, Torsten and Lieb, Ingo},
     title = {On the compactness of the $\bar{\partial }$-Neumann operator},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {3},
     year = {2000},
     pages = {415-432},
     zbl = {1017.32025},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2000_6_9_3_415_0}
}
Hefer, Torsten; Lieb, Ingo. On the compactness of the $\bar{\partial }$-Neumann operator. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, pp. 415-432. http://www.numdam.org/item/AFST_2000_6_9_3_415_0/

[1] Diederich (K.), Fornæss (J.E.). - Support Functions for Convex Domains of Finite Type, Math. Z. 230, 145-164 (1999). | MR 1671870 | Zbl 1045.32016

[2] Diederich (K.), Fischer (B.), Fornæss (J.E.). - Hölder Estimates on Convex Domains of Finite Type, Math. Z. 232, 43-61 (1999). | MR 1714279 | Zbl 0932.32008

[3] Fischer (B.). - Lp estimates on convex domains of finite type, to appear in Math. Z. (1999). | MR 1815835 | Zbl 0984.32022

[4] Folland (G.), Kohn (J.J.). - The Neumann Problem for the Cauchy-Riemann Complex, Princeton University Press, Princeton, New Jersey, 1972. | MR 461588 | Zbl 0247.35093

[5] Fu (S.), Straube (E.J.). - Compactness of the ∂-Neumann problem on convex domains, J. Funct. Anal. 159, 629-641 (1998). | MR 1659575 | Zbl 0959.32042

[6] Fu (S.), Straube (E.J.). - Compactness in the ∂-Neumann problem, Preprint (1999). | MR 1912737 | Zbl 1011.32025

[7] Hefer (T.). - Hölder and Lp estimates for convex domains of finite type depending on Catlin's multitype, to appear in Math. Z. (2000). | MR 1980628 | Zbl 02075734

[8] Hefer (T.), Ma (L.), Vassiliadou (S.K.). - Compactness of the Neumann operator on uniformly strongly q-convex domains, Preprint (1999).

[9] Henkin (G.M.), Iordan (A.). - Compactness of the Neumann operator for hyper-convex domains with nonsmooth B-regular boundary, Math. Ann. 307, 151-168 (1997). | MR 1427681 | Zbl 0869.32009

[10] Henkin (G.M.), Iordan (A.), Kohn (J.J.). - Estimations sous-elliptique pour le problème ∂-Neumann dans un domaine strictement pseudoconvexe à frontière lisse par morceaux, C. R. Acad. Sci.Paris Ser. I 323, 17-22 (1996). | MR 1401622 | Zbl 0861.35066

[11] Ho (L.-H.). - ∂-problem on weakly q-convex domains, Math. Ann. 290, 3-18 (1991). | MR 1107660 | Zbl 0714.32006

[12] Hörmander (L.). - L2-estimates and existence theorems for the ∂-operator, Acta Math. 113, 89-152 (1965). | MR 179443 | Zbl 0158.11002

[13] Kerzman (N.). - Hölder and Lp estimates for solutions to the ∂-equation in strongly pseudoconvex domains, Comm. Pure Appl. Math. 24(3), 301-379 (1971). | MR 281944 | Zbl 0217.13202

[14] Krantz (S.G.). - Compactness of the ∂-Neumann operator, Proc. A. M. S. 103(4), 1136-1138 (1988). | MR 954995 | Zbl 0736.35071

[15] Ma (L.). - Hölder and Lp estimates for the ∂-equation on non-smooth strictly q-convex domains, Manuscr. Math. 74, 177-193 (1992). | MR 1147561 | Zbl 0754.35092

[16] Ma (L.),Vassiliadou (S.K.). - Lp estimates for the ∂-equation on q-convex intersections in Cn, Preprint (1999).

[17] Michel (J.). - Der Neumannoperator auf streng pseudokonkaven Gebieten und andere Anwendungen der Integralformelmethode, Bonner Mathematische Schriften 238 (1992). | MR 1237821 | Zbl 0860.32008

[18] Michel (J.), Shaw (M.-C.). - Subelliptic estimates for the ∂-Neumann operator on piecewise smooth strictly pseudoconvex domains, Duke Math. J. 93, 115-128 (1998). | MR 1620087 | Zbl 0953.32027

[19] Nieten (M.). - Kompaktheit des ∂-Nenmannoperators auf Durchschnitten q-konvexer Gebiete, Diplomarbeit, Universität Bonn, 2000.

[20] Ohsawa (T.), Takegoshi (K.). - On the extension of L2 holomorphic functions, Math. Z. 195(2), 197-204 (1987). | MR 892051 | Zbl 0625.32011

[21] Range (R.M.). - The ∂-Neumann operator on the unit ball in Cn, Math. Ann. 266 (1984), 449-456. | MR 735527 | Zbl 0513.32008

[22] Range (R.M.). - Holomorphic Functions and Integral Representations in Several Complex Variables, Second printing, Springer-Verlag, New York, 1998. | MR 847923

[23] Rudin (W.). - Functional Analysis, Second Edition, McGraw-Hill, New York, 1991. | MR 1157815 | Zbl 0867.46001

[24] Schmalz (G.). - Solution of the ∂-equation with uniform estimates on strictly q-convex domains with non-smooth boundary, Math. Z. 202, 409-430 (1989). | MR 1017581 | Zbl 0662.32017

[25] Vassiliadou (S.K.). - The ∂-Neumann operator on certain piecewise smooth domains in Cn, Preprint (1999)